MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the footswitch is sticking when pressed, causing the machine to flash the orange light and says lasing but it was not actually lasing.The e-stop was pushed, restarted unit and the procedure was completed without using the footswitch.The patient was stable under general anesthesia.
 
Additional Manufacturer Narrative
Upon receipt of this console component at our quality assurance laboratory, this device was thoroughly analyzed.During functional evaluation, there was found that the footswitch was defective and required replacement.Therefore, the reported allegation was confirmed leading to the reported event.After replacing it, the functional test was performed, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description
It was reported that during a procedure the footswitch is sticking when pressed, causing the machine to flash the orange light and says lasing but it was not actually lasing.The e-stop was pushed, restarted unit and the procedure was completed without using the footswitch.The patient was stable under general anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this console component at our quality assurance laboratory, this device was thoroughly analyzed.During functional evaluation, there was found that the footswitch was defective and required replacement.Therefore, the reported allegation was confirmed leading to the reported event.After replacing it, the functional test was performed, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) met all material, assembly and performance specifications.A risk review was completed and confirmed that the event of foot switch pedal - stuck in on position is defined in the risk documentation.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21859411
Report Number2124215-2025-24205
Device Sequence Number20007546
Product Code GEX
UDI-Device Identifier07290109147185
UDI-Public(01)07290109147185(11)211010
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/06/2025
03/17/2026
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/30/2025
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown